# SDR 2007FA0000553

- Difficulty date: June 26, 2007
- Submitted: June 26, 2007
- Operation: General aviation
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258593
- Aircraft time: 3,124 hours, 2,136 cycles
- Engine: Garrtt TFE7315BR
- Engine time: 1,781 hours, 1,261 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 30751604
- Part serial: 107918
- Condition: Binding
- Location: Nr 2
- Part time: 1,781 hours, 1,261 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

IFSD OCCURRED ON JUNE 21ST 2007.  AN EMERGENCY WAS DECLARED WHEN THE NR 2 ENGINE ITT CLIMBED TO 1066C FOR 5 SECONDS AT FL 260 AND A HIGH VIBRATION WAS FELT.  THE PILOT SHUTDOWN THE ENGINE.  ALL PARAMETERS WERE FINE UNTIL THIS EVENT.  AN OVERWEIGHT LANDING INSPECTION WAS PERFORMED ON THE AIRCRAFT WITH NO ABNORMALITIES REPORTED.  DISASSEMBLY FINDINGS OF THE ENGINE REVEALED LPC2 DISC POST SEPARATIONS AS LISTED IN SB TFE731-72-3711.
